# SDR DALA13015780946

- Difficulty date: April 8, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N946DL
- Make and model: Doug MD-88
- Aircraft serial: 49819
- Aircraft time: 61,817 hours, 46,602 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 1239-1309
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRAPS ABOVE LONGERON 23L BETWEEN BS 1239-1309,  AFT CARGO COMPARTMENT.   STRAPS WERE REMOVED AND INSTALLED IAW SRM 51-30-2.
